Journal of Nonlinear Mathematical Physics

Volume 15, Issue Supplement 1, August 2008, Pages 149 - 158

Exact Solutions of a Spherically Symmetric Energy Transport Model for Semiconductors

Authors
Motlatsi Molati
Corresponding Author
Motlatsi Molati
Available Online 25 August 2008.
DOI
https://doi.org/10.2991/jnmp.2008.15.s1.13How to use a DOI?
Abstract
The symmetry classification and reduction of a non–stationary spherically symmetric energy–transport model for semiconductors was investigated by Molati and Wafo Soh (2005). In this work the exact solutions of the reduced model in the stationary case are constructed.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
15 - 100
Pages
149 - 158
Publication Date
2008/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2008.15.s1.13How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Motlatsi Molati
PY  - 2008
DA  - 2008/08
TI  - Exact Solutions of a Spherically Symmetric Energy Transport Model for Semiconductors
JO  - Journal of Nonlinear Mathematical Physics
SP  - 149
EP  - 158
VL  - 15
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2008.15.s1.13
DO  - https://doi.org/10.2991/jnmp.2008.15.s1.13
ID  - Molati2008
ER  -